seienchin at kyokushin4life.com said: I hear plenty of people with no proven knowledge or qualifications claiming that steroids are safe. Why then do the people who have years and years of training publish articles like this???
Note of the Figure: Severe acne conglobate induced by anabolk-androgenic steroidsThe patient at the time of his ideal body image; the 21-year-old bodybuilder had a history of anabolic-androgenic steroid abuse (A). Severe acne conglobata (B); lesions include papules, pustules, abscesses, and deep ulcerations. Patient after 6 weeks of antiseptic-antibiotic therapy (C).
The dire consequences of doping
Various cases in professional sports have brought the matter of doping-the use of performance-enhancing drugs-to the attention of the broad public. Here, we present a case of doping in a 21-year-old amateur bodybuilder. The man presented to our clinic feeling generally unwell. He was subfebrile and had massive, deep ulcerations, abscesses, and pustules located on his chest and upper back (figure). Persistent questioning revealed a history of continuous abuse of anabolic-androgenic steroids (testosterone enantate 250 mg plus metandienona 30 mg twice weekly), which was consistent with the diagnosis of a severe acne conglobata that was anabolic-androgenic steroid induced. Additional investigations showed a substantial impairment in sperm concentration and reduced testicular volume. Skin lesions showed rapid improvement after discontinuation of anabolic-androgenic steroid abuse and with antiseptic and antibiotic therapy. However, the extensive scarring is likely to remain with the young man for the rest of his life.